Fentanyl Patch Overdose

The FDA continues to receive reports of death and life-threatening adverse events related to fentanyl overdose that have occurred when the fentanyl patch was used to treat pain. Patients have been reported to overdose on fentanyl when the patch malfunctions and releases toxic amounts of fentanyl to the patient. This can occur due to the patch folding over, heating up, or when the patch leaks. Many of these pain patches have been recalled due to defects that caused overdelivery of the drug to the patient.

phone-iconFor Nationwide Claim Filing and Information : 1-866-374-0338

Fentanyl Patch Lawyers

If you or a loved one has overdosed from a fentanyl patch then you should call us toll free now at 1-866-374-0338 because you may be entitled to compensation from the manufacturer.

We have represented clients in every state and helped thousands of injured clients nationwide make recoveries for their injuries. We are ready to help you! Our clients are never at risk of paying any fees, expenses, or costs out of pocket. All fees costs and expenses are paid only out of any recovery we make for you.
Do not delay. Contact us now to find out if we can help. The claim evaluation is free. All claims have strict time limitations which will bar any recovery you or your loved may be entitled if the claim is not brought on time.

Solve :22 + = 30

phone-iconCall Now Toll Free : 1-866-374-0338

Start typing and press Enter to search

Free Case Evaluation

GET A FREE CASE EVALUATION

Case evaluation is free. You just need to provide us the following information. Lorem ipsum dolor sit amet, consectetur adipiscing elit, sed dom.


Solve :9 + 1 =

by submitting this form I agree to the following disclaimer